# SDR FDEA201110184574

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327478621000
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 LT Y1959 BETWEEN FRAMES 59 TO 60 MISREPAIRED. R & R COMPLETE SEAT TRACK ASSY FROM FR 58 TO 62 IAW SRM 51-72-10, PG 1 TO 3 AND DWG A53274786.
